# SDR UALA2011030701111

- Difficulty date: March 6, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 78,826 hours, 12,848 cycles
- Engine: Pwa PW4060
- Engine time: 73,734 hours, 10,418 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Union
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 73,734 hours, 10,418 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HAS HEAVY COKING ON VSV UNISON RINGS AT TOP OF ENGINE FROM FLUID LEAK AT PYLON.   REMOVED & REPLACED NR 2 ENGINE.
